# SDR IPXA2017110223210

- Difficulty date: October 18, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 23,948 hours, 16,260 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N101522
- Condition: Dented
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY  BS 1480, STRINGER 26L FRAME DENTED.  REPAIRED  SRM 53-00-07, REPAIR S, DETAIL III.
